# SDR DALA1240570918

- Difficulty date: May 5, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1287-1297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 30 HAS CORROSION FROM BS 1287-1297 INCLUDING END SPLICE.  FOUND END SPLICE TO BE OUT OF LIMITS.  REMOVED AND REPLACED END SPLICE PER SRM 51-30-2.
